# SDR FDEA202006191286

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B363000000
- Part serial: NSN
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241EF HAS CRACK. FABRICATED FLOOR PANEL ON VTMAE TRAVELER # TD/000315 IAW SRZ 25-005 REV "R".   CLASSIFIED AS CAT "A" REPAIR. FLOOR PANEL 241EF INSTALLED ON 240-FL-FIT CARD # 000079.    MAJOR REPAIR
